For sale
For inquiry only

Bronchofen Syrup

Store: S.V. More Pharma (iloilo City) Corp.

₱103.28

60 mL
PRODUCT INFORMATION
CUSTOMER REVIEWS
PRODUCT INFORMATION
Phenylephrine Hydrochloride
Chlorpheniramine Maleate
BronchofenTM
5 mg/1mg per 5 mL Syrup

Decongestant/Antihistamine

INDICATIONS:

As supportive agent in the following clinical disorders:

  • Common cold
  • Allergic rhinitis
  • Sinusitis
  • Allergic conjunctivitis associated with rhinitis

For more details on safety, precautions and other pertinent information about this product, please click the link below to download the full product insert.


Formulation:
SYRUP:
Each 5 mL contains:
Phenylephrine Hydrochloride, USP 5 mg
Chlorpheniramine Maleate 1 mg

 

 

Download Information Leaflet
CUSTOMER REVIEWS

This is a standard cookie notice which you can easily adapt or disable as you like in the admin. We use cookies to ensure that we give you the best experience on our website.

Pre-loader